Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the repercussions of overdose of Mobizox?

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Tue, 4 Apr 2017 in Medicines and Side Effects
Question: Have taken mobizox 4 times a day once. Is it safe
doctor
Answered by Dr. Geeta Sundar 3 hours later
Brief Answer:
Excessive dose can cause severe acidity, harm kidneys and liver.

Detailed Answer:
Hi welcome to Health care magic,

Mobizox contains Chlorzoxazone, Diclofenac Sodium, and Paracetamol (500, 50, 500). You should take only twice a day.
Excessive dose can cause severe acidity, harm kidneys and liver.
Chlorzoxazone can cause sedation and accidents if taken in day time.
Luckily nothing seems to have happened to you.
But remember and be cautious next time.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geeta Sundar 29 minutes later
It was yesterday that I had taken 4 dose of mobizox- 8am, 2pm,8pm n 2am. Till now no visible effects are there. That means things are ok
doctor
Answered by Dr. Geeta Sundar 4 hours later
Brief Answer:
Yes but drink a lot of water say 200ml every hour

Detailed Answer:
Yes but drink a lot of water say 200ml every hour to flush it out faster. Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Paracetamol

doctor1 MD

Hello I had my cesarean done on 29th of May 2014 was admitted in hospital for about 9days as my baby was receiving antibiotics,after 9days of discharged after 5days I suddenly got severe gastric pain with vomiting then went to emergency where they admitted me and my all the blood tests were done every blood test result was normal except lft all lft was normal except alt which was 560,after my delivery they gave coamixiclav for 15 days,paracetamol every 4hrly ibuprofen every 8hrly when they saw alt 560 then they gave me NAC after that my alt level was declined to 176 and now they put me on weekly blood tests I wanted to know about what is the reason behind is my liver is working normal?should I have to care anything in diet?and one more thing my ultrasound of liver was all normal kindly reply thanks.

doctor1 MD

I am a Brest Cancer patient. 2Chemo+Surgery(removed breast)+4Chemo+Radiation in 2009. Fron 2010 i have been suffering from on and off earaches which starts with a cold then a throat pain and finally an ear ache. I have antibiotics and it gets treated but just keeps reccuring. 13thNov, i had a dust allergy which started a mil.d cold and a headache, i took a paracetamol and the next 2 days were ok.Then the next day again headache and shivering, i took crocin and then a paracetamol again and was ok. This resulted in a throat ache and i did a gargle with betadine solution and inhalation with vicks. Things turned out ok again. Now, 23rd,24th, i stated getting severe earache and had a tab for the pain which lasts for onbly 6hrs. 27th pain was so much,had to see an ENT and he prescribed Advent 625 + Ailrite DC + Becocin + Dola 650. I cant hear now thru my left ear. I am just on the 2nd day of this huge medication.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... my father is suffering from tightness in stomach from last one month , he is taking very light meal , loss of appetite with less digestion means gastric discharge not good , father has just shifteed to ambala from panchkula may that is the reason, change of water. doctor has prescribed him xenorab(rabeprazole 20 + domperdon 30) , micobalamine,gabapentin,pregabalin, aceclofenac+paracetamol for pain in leg . But still he is not feeling well from stomach and leg pl guide

doctor1 MD

I was circumcised this morning and I'm terrified of going to bed. Is there anything I can do to take the edge off the pain?I've taken some painkillers (2x50mg paracetamol, 40mg ibuprofen and some codeine phosphate tablets) and read about wearing tighter, more supportive bedclothes.For further information, I just took the dressing off from around my penis and there was a fair bit of blood from near one of the stitches. Half an hour or so with some tissue paper and reasonable pressure has stopped the flow, but I worry that if (or, more likely, when) I get an erection in my sleep, it might start to bleed again.

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine instructions states check with your doctor if you have asthma . do you have any other pain reliever or pain...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3 times a day)cani give him other foods now? Citrus fruits? Anything to be worried

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??